# SDR 2022F00236

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: General aviation
- Aircraft: N950PH
- Make and model: Skrsky S92A
- Aircraft serial: 920274
- Aircraft time: 8,338 hours
- Engine: Ge CT78A
- Engine time: 7,956 hours
- System (JASC): 2600 · Fire Protection System
- Part: Fire Detector
- Part number: 9231004201041
- Part serial: UNK
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 FIRE LIGHT ILLUMINATED ON CLIMB OUT. DECLARED AN EMERGENCY AND RETURNED TO KHUM. SHUT DOWN ENGINE #2 AFTER LANDING AND TAXIED TO PARKING.
